Pointwise estimates for the weighted Bergman projection kernel in n , using a weighted L 2 estimate for the ¯ equation
Annales de l'Institut Fourier, Volume 48 (1998) no. 4, p. 967-997

Weighted L 2  estimates are obtained for the canonical solution to the ¯ equation in L 2 ( n ,e -ϕ dλ), where Ω is a pseudoconvex domain, and ϕ is a strictly plurisubharmonic function. These estimates are then used to prove pointwise estimates for the Bergman projection kernel in L 2 ( n ,e -ϕ dλ). The weight is used to obtain a factor e -ϵρ(z,ζ) in the estimate of the kernel, where ρ is the distance function in the Kähler metric given by the metric form i ¯ϕ.

Nous obtenons des estimations L 2 à poids pour la solution canonique de l’équation ¯ dans L 2 ( n ,e -ϕ dλ), où Ω est un domaine pseudoconvexe et ϕ une fonction strictement plurisousharmonique. Ces estimations sont ensuite utilisées pour démontrer des estimations ponctuelles pour le noyau du projecteur de Bergman dans L 2 ( n ,e -ϕ dλ). Le poids est utilisé pour obtenir un facteur e -ϵρ(z,ζ) dans l’estimation du noyau, où ρ est la distance associée à la métrique kählérienne définie par i ¯ϕ.

@article{AIF_1998__48_4_967_0,
     author = {Delin, Henrik},
     title = {Pointwise estimates for the weighted Bergman projection kernel in ${\mathbb {C}}^n$, using a weighted $L^2$ estimate for the $\bar{\partial }$ equation},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {48},
     number = {4},
     year = {1998},
     pages = {967-997},
     doi = {10.5802/aif.1645},
     zbl = {0918.32007},
     mrnumber = {99j:32027},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1998__48_4_967_0}
}
Pointwise estimates for the weighted Bergman projection kernel in ${\mathbb {C}}^n$, using a weighted $L^2$ estimate for the $\bar{\partial }$ equation. Annales de l'Institut Fourier, Volume 48 (1998) no. 4, pp. 967-997. doi : 10.5802/aif.1645. http://www.numdam.org/item/AIF_1998__48_4_967_0/

[1] S. Bergman, The kernel function and conformal mapping, American Mathematical Society, Providence, R.I., revised ed., 1970, Mathematical Surveys, no V. | MR 58 #22502 | Zbl 0208.34302

[2] B. Berndtsson, Uniform estimates with weights for the ∂-equation, to appear in J. Geom. Analysis. | Zbl 0923.32014

[3] I. Chavel, Riemannian geometry - a modern introduction, vol. 108 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, 1993. | MR 95j:53001 | Zbl 0810.53001

[4] M. Christ, On the ∂ equation in weighted L2 norms in ℂ1, J. Geom. Anal., 1 (1991), 193-230. | MR 92j:32066 | Zbl 0737.35011

[5] K. Diederich and G. Herbort, Extension of holomorphic L2-functions with weighted growth conditions, Nagoya Math. J., 126 (1992), 141-157. | MR 93h:32016 | Zbl 0759.32002

[6] K. Diederich and T. Ohsawa, An estimate for the Bergman distance on pseudoconvex domains, Ann. of Math. (2), 141 (1995), 181-190. | MR 95j:32039 | Zbl 0828.32002

[7] H. Donnelly and C. Fefferman, L2-cohomology and index theorem for the Bergman metric, Ann. of Math. (2), 118 (1983), 593-618. | MR 85f:32029 | Zbl 0532.58027

[8] S. Dragomir, On weighted Bergman kernels of bounded domains, Studia Math., 108 (1994), 149-157. | MR 94m:32034 | Zbl 0818.32006

[9] G. M. Henkin and J. Leiterer, Theory of functions on complex manifolds, vol. 79 of Monographs in Mathematics, Birkhäuser Verlag, Basel, 1984. | MR 86a:32002 | Zbl 0726.32001

[10] L. Hörmander, L2 estimates and existence for the ∂ operator, Acta Mathematica, 113 (1965), 89-152. | Zbl 0158.11002

[11] N. Kerzman, The Bergman kernel function. Differentiability at the boundary, Math. Ann., 195 (1972), 149-158.

[12] P. Lelong and L. Gruman, Entire functions of several complex variables, Grundlehren der Mathematischen Wissenschaften [Fundamental Principales of Mathematical Sciences], 282, Springer-Verlag, Berlin, 1986. | MR 87j:32001 | Zbl 0583.32001

[13] J. D. Mcneal, Boundary behavior of the Bergman kernel function in ℂ2, Duke Math. J., 58 (1989), 499-512. | MR 91c:32017 | Zbl 0675.32020

[14] J. D. Mcneal, On large values of L2 holomorphic functions, Math. Res. Lett., 3 (1996), 247-259. | MR 97e:32004 | Zbl 0865.32009

[15] A. Nagel, J.-P. Rosay, E. M. Stein, and S. Wainger, Estimates for the Bergman and Szegö kernels in ℂ2, Ann. of Math. (2), 129 (1989), 113-149. | MR 90g:32028 | Zbl 0667.32016

[16] T. Ohsawa and K. Takegoshi, On the extension of L2 holomorphic functions, Math. Z., 195 (1987), 197-204. | MR 88g:32029 | Zbl 0625.32011

[17] R. Schoen and S.-T. Yau, Lectures on differential geometry, Conference Proceedings and Lecture Notes in Geometry and Topology, I, International Press, Cambridge, MA, 1994. | MR 97d:53001 | Zbl 0830.53001

[18] Y.-T. Siu, Complex-analyticity of harmonic maps, vanishing and Lefschetz theorems, J. Differential Geometry, 17 (1982), 55-138. | MR 83j:58039 | Zbl 0497.32025

[19] Y.-T. Siu, The Fujita conjecture and the extension theorem of Ohsawa-Takegoshi, in Geometric Complex Analysis (Hayma, 1995), World Sci. Publishing, River Edge, NJ (1996), 577-592. | MR 98f:32033 | Zbl 0941.32021

[20] R. O. Wells, Jr, Differential analysis on complex manifolds, Prentice-Hall, 1973. | Zbl 0262.32005